MAUDE Adverse Event Report: JJM (SUZHOU) LTD. 3006356043 PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA KNEE PRIMARY : KNEE PATELLA

JJM (SUZHOU) LTD. 3006356043 PFC*SIGMA/RD/DOME PAT 3PEG,35; SIGMA KNEE PRIMARY : KNEE PATELLA
Catalog Number 960111
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 960111, lot number d11061259.Device history batch: null.Device history review: dhr review.Product code 960111, work order /lot no.D11061259 was manufactured on 29-jun-2011.One hundred and twenty parts were manufactured per specification and all raw materials met specification.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient fell and landed on her left knee.X-ray's showed a disruption in the patella/bone interface.Upon open exploration it was determined that the patella component was fractured.Loosening of the patella at the bone/cement interface.The surgeon also elected to exchange the tibial insert to a large-thickness.Doi: (b)(6) 2012; dor: (b)(6) 2018; left knee.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou industrial park suzhou 21512 -6
CH  21512-6
MDR Report Key7813029
Report Number1818910-2018-67625
Device Sequence Number1345829
Product Code JWH
UDI-Device Identifier10603295232667
UDI-Public10603295232667
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960111
Device Lot NumberD11061259
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR